# SDR SWAA2023021088122

- Difficulty date: January 4, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241DF TOP SURFACE SEVERAL AREAS COMPOSITE PEELING<[01] REPAIRED DAMAGED AREA AT UPPER SURFACE ON ACCESS FLOOR PANEL 241 DF. REF B737 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3. MATERIAL USED GLASS FABRIC PLIES PO#: 1690463 AND RESIN PO#: 1778544.;[02] VERIFIED STEP # 1;[03] VERIFIED STEP # 1; REPAIR IS COMPLETE.
